# SDR A6WA201140235

- Difficulty date: March 4, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD 484 CLIP CRACKED, MATERIAL TAPE 7075-76 .050.  REMOVED LT INBD 484 CLIP AND INSTALLED SERVICEABLE LT INBD CLIP, IAW SRM 51-42-06, 51-42-21.  FABRICATED CLIP IAW SRM 53-41-23, REF FROM SHEET METAL TRACKER 412.
